# SDR REXA2014040600362

- Difficulty date: April 6, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 14,714 hours, 14,434 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ACFT ESS BUS CAUTION JUST AFTER ROTATION COMPLETED, QRH, NO FIX MSG CONTINUED TO CYCLE ON & OFF 4 - 6 TIMES PER MINUTE.  ALL SYSTEMS REF IN QRH THAT ARE LOST CONTINUED TO FUNCTION NORMALLY.  EMERGENCY LIGHTS CYCLED ON & OFF WITH CAUTION MSG.  R & R ESS BUS SENSE RELAY K1XD IAW MM CH 24-51-27, ALL CHECKED GOOD.
